# SDR A6WA201040188

- Difficulty date: March 9, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 16,335 hours, 15,997 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Broken
- Location: Anti Skid Xducer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OTBD ANTI SKID CAUTION MSG ON T/O 120-150 KTS, MSG DISAPPEARED ON T/O.  R & R BROKEN CONNECTOR PLUG CONNECTOR ON RT OTBD TRANSDUCER.  OPS CHECKED IAW AMM 32-40.
